# SDR P5CA2021101200383

- Difficulty date: October 12, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Engine: Ge CF680C2B7F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT, EICAS MSG IDLE DISAGREE.( PERFORMED GND TEST OF PIMU OF LH & RH ENG, NO FAULTS DETECTED PER AMM TASK 77-35-00 REV 133. FDE MSG ERASED. )
